Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 54, NWS Milwaukee, WI

June 9, 2011

NWS Milwaukee, WI issued this small craft advisory at Jun 9, 2011, 3:38 AM CDT. It took effect at Jun 9, 2011, 10:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2011, 3:38 AM CDT (08:38 UTC)
In effect from
Jun 9, 2011, 10:00 AM CDT
Expired
Jun 10, 2011, 3:53 PM CDT
In force
30 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WHUS73 KMKX 090838
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CDT THU JUN 9 2011

...BRISK NORTHEAST WINDS AND INCREASING WAVES...

.A COLD FRONT WILL EXIT THE SOUTHERN TIP OF LAKE MICHIGAN THIS
MORNING. NORTHEAST WINDS BEHIND THE FRONT WILL BECOME BRISK WITH
INCREASING WAVES.

LMZ643>646-091645-
/O.NEW.KMKX.SC.Y.0054.110609T1500Z-110610T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 AM CDT THU JUN 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 1 AM CDT FRIDAY. 

* WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS.

* WAVES: INCREASING TO 3 TO 6 FEET BY LATER THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
5 follow-up statements
470 
WHUS73 KMKX 091430
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 AM CDT THU JUN 9 2011

...BRISK NORTHEAST WINDS AND INCREASING WAVES TODAY AND TONIGHT...

.NORTHEAST WINDS BEHIND A DEPARTING COLD FRONT WILL REMAIN BRISK
TODAY INTO TONIGHT...WITH INCREASING WAVES. THE WINDS AND WAVES
MAY REMAIN HIGH THROUGH FRIDAY.

LMZ643>646-092230-
/O.CON.KMKX.SC.Y.0054.110609T1500Z-110610T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 AM CDT THU JUN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: NORTHEAST WINDS OF 15 TO 25 KNOTS.

* WAVES: INCREASING TO 3 TO 6 FEET BY LATER THIS
  AFTERNOON...LINGERING INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
776 
WHUS73 KMKX 092045
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 PM CDT THU JUN 9 2011

...BRISK NORTHEAST WINDS INTO EARLY THIS EVENING...HIGH WAVES
THROUGH FRIDAY...

.BRISK NORTHEAST WINDS WILL LINGER INTO THIS EVENING...BEFORE
SLOWLY WEAKENING THROUGH FRIDAY. SUBSEQUENT HIGH WAVES WILL LINGER
THROUGH FRIDAY BEFORE SUBSIDING.

LMZ643>646-100445-
/O.EXT.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 PM CDT THU JUN 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: NORTHEAST AT 15 TO 25 KNOTS THROUGH EARLY THIS
  EVENING...THEN SLOWLY DIMINISHING THROUGH FRIDAY.

* WAVES: INCREASING TO 3 TO 7 FEET TONIGHT...THEN 3 TO 5 FEET ON
  FRIDAY BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
852 
WHUS73 KMKX 100242
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
942 PM CDT THU JUN 9 2011

...BRISK NORTHEAST WINDS WILL SLOWLY WEAKEN...BUT HIGH WAVES
TO CONTINUE THROUGH FRIDAY...

.BRISK NORTHEAST WINDS WILL BEGIN TO EASE OVERNIGHT AND CONTINUE
TO SLOWLY WEAKEN THROUGH FRIDAY. SUBSEQUENT HIGH WAVES WILL
LINGER THROUGH FRIDAY BEFORE SUBSIDING FRIDAY EVENING.

LMZ643>646-101045-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
942 PM CDT THU JUN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: NORTHEAST AT 10 TO 20 WITH GUSTS TO 25 KNOTS THROUGH
  TONIGHT...THEN SLOWLY DIMINISHING THROUGH FRIDAY.

* WAVES: 3 TO 7 FEET TONIGHT...THEN 3 TO 5 FEET ON FRIDAY BEFORE
  SUBSIDING FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
254 
WHUS73 KMKX 100823
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CDT FRI JUN 10 2011

...PERSISTENT EAST WINDS THROUGH THIS EVENING...

.LOW PRESSURE NEAR MISSOURI WILL MOVE ACROSS ILLINOIS AND REACH
LOWER MICHIGAN LATE TONIGHT. PERSISTENT EAST WINDS WILL CAUSE THE
RELATIVELY HIGH WAVES TO LINGER THROUGH TODAY BEFORE SUBSIDING
THIS EVENING.

LMZ643>646-101630-
/O.CON.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 AM CDT FRI JUN 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: EAST AT 10 TO 20 KNOTS TODAY...THEN SLOWLY DIMINISHING
  THIS EVENING.

* WAVES: 3 TO 5 FEET TODAY BEFORE SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
445 
WHUS73 KMKX 102053
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 PM CDT FRI JUN 10 2011

...AREAS OF DENSE FOG INTO SATURDAY MORNING...

.A WEAK TROUGH OF LOW PRESSURE WILL PASS ACROSS THE AREA TONIGHT
INTO SATURDAY MORNING KEEPING WINDS ON THE LIGHT SIDE. THIS WILL
AID IN THE DEVELOPMENT OF DENSE FOG ACROSS THE LAKESHORE AREAS.

LMZ644>646-110500-
/O.CAN.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/
/O.NEW.KMKX.MF.Y.0031.110610T2053Z-110611T1400Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 PM CDT FRI JUN 10 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT SATURDAY.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* VISIBILITY: 1/4 TO 1/2 MILE WITH SLOW IMPROVEMENT SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ643-102200-
/O.CAN.KMKX.SC.Y.0054.000000T0000Z-110611T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
353 PM CDT FRI JUN 10 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BLOW SMALL CRAFT ADVISORY CRITERIA. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 3:28 AM CDT, 10 minutes earlier.

Area forecast discussion, Jun 9, 3:28 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT THU JUN 9 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.

COLD FRONT WILL EXIT FAR SOUTHERN WISCONSIN BY SUNRISE AS WINDS WILL
ALSO PICK UP NEAR THE LAKE LATER.  THIS WILL BRING MUCH
COOLER AND LESS HUMID CONDITIONS INTO THE AREA...ESPECIALLY IN
SOUTHEAST WISCONSIN NEAR LAKE MICHIGAN. FORECAST SOUNDING SHOW MID
LEVEL DRYING THIS MORNING BEHIND DEPARTING MCS.  COOLER AIRMASS
MAINLY BELOW 5 THSD FEET WITH STRONG LOW LEVEL INVERSIONS.  ALTHOUGH
NAM/RUC FORECAST SOUNDINGS ARE NOT VERY MOIST IN LOW LEVELS
SATELLITE INDICATES EXTENSIVE STRATOCUMULUS DECK IN THE COLDER AIR.
GFS SOUNDINGS PICK THIS UP AND ARE PREFERRED.

ONCE SHOWERS/ISOLATED THUNDERSTORMS CONTINUE TO DIMINISH AND MOVE
SOUTH WILL KEEP FORECAST DRY AS 850 MB FLOW IS RATHER WEAK AND LOW
LEVEL JET STAYS WELL SOUTHWEST ACROSS WESTERN IOWA LATE THIS
AFTERNOON.

BAROCLINIC ZONE/FRONTAL BOUNDARY LOCATED JUST SOUTH OF WISCONSIN
BEGINS TO SHIFT BACK SLOWLY TO THE NORTH TONIGHT AS NOSE OF THE
850 MB LOW LEVEL JET REACHES EASTERN IOWA DURING THE LATE EVENING
AND EXTENDS TOWARD THE WISCONSIN BORDER LATE TONIGHT.  THIS PUTS
SOUTHERN WISCONSIN IN ZONE OF DECENT 850 MOISTURE CONVERGENCE.

PRECIPITABLE WATER VALUES SURGE BACK TO 1.5 INCHES TO NEAR 1.75
INCHES ALONG THE ILLINOIS BORDER.  ELEVATED CAPE IS RATHER WEAK WITH
250 J/KG LIFTED FROM 800 MB BUT HEAVY RAINFALL POTENTIAL WOULD EXIST
AS FOCUS WOULD BE JUST TO THE NORTH OF THE BAROCLINIC ZONE INTO
SOUTHERN WISCONSIN WITH NEAR SATURATED SOUNDINGS.  ENHANCED SYNOPTIC
FORCING FROM RIGHT ENTRANCE REGION OF EXITING UPPER JET NEAR THE
UPPER GREAT LAKES AND INCREASING UPPER DIVERGENCE WITH APPROACHING
SHORTWAVE EXITING THE CENTRAL/NORTHERN PLAINS. THEREFORE WILL
CONTINUE LIKELY POPS FOR LATE THURSDAY NIGHT.

FRIDAY AND FRIDAY NIGHT- CONFIDENCE...MEDIUM
SURFACE LOW PROGGD TO MOVE FROM IOWA INTO CENTRAL ILLINOIS KEEPING
FRONTAL BOUNDARY TO OUR SOUTH. NORTHEAST WINDS WILL PREVAIL.
MEANWHILE 850 LOW TRACKS NORTH AND ADVECTS PLENTY OF
MOISTURE/INSTABILITY WITH IT. ELEVATED CAPE FROM 850 MILLIBARS AT OR
ABOVE 1000 J/KG. BEST THETA-E ADVECTION OCCURS IN THE MORNING WITH
THE HELP OF 25-35 KNOT SOUTHWEST JET CORE WHICH POINTS INTO THE CWA.
THIS CORE TRANSLATES EAST AFTER 18Z. BEST MODEL QPF OCCURS IN THE
MORNING. HOWEVER ANOTHER 850 MILLIBAR JET MAX ROTATES TOWARDS THE
CWA FRIDAY NIGHT. THIS IN ASSOCIATION WITH A FAIRLY POTENT SHORTWAVE
THAT MOVES ACROSS THE NORTHERN GREAT LAKES. UPPER JET STRUCTURE
SHOWS RIGHT REAR QUADRANT SOME DIFFERENCES ON STRENGTH AND PLACEMENT
OF THIS JET CORE THOUGH CONSENSUS OF MODELS IS TO BRING ANOTHER
ROUND OF SHOWERS/STORMS AS SURFACE LOW LIFTS NORTHEAST INTO LOWER
MICHIGAN. HIGHEST POPS WILL BE IN THE SOUTHEAST CWA CLOSER TO LOW
TRACK AND

SATURDAY- CONFIDENCE...MEDIUM
INFLUENCE OF SHORTWAVE AND SURFACE LOW SHIFT TO THE EAST FAIRLY
QUICK IN THE MORNING. WILL HANG ONTO A SLIGHT SHOWER CHANCE. BROAD
CYCLONIC FLOW PERSISTS. GFS IS OUTLIER WITH LINGERING QPF INTO THE
AFTERNOON...BUT GFS SOUNDINGS SHOW A DRY AND STABLE SOUNDING. WILL
KEEP THE SMALL CHANCE CONFINED TO THE MORNING HOURS.

SUNDAY THROUGH TUESDAY- CONFIDENCE...MEDIUM
SURFACE/UPPER RIDGING DOMINATES FOR MUCH OF THIS PERIOD. MODELS
TRENDING DRIER. WILL HAVE TO WATCH FOR A MINI-RIDGE BUSTER ON
TUESDAY AS BOTH GFS AND ECMWF HINT AT SOMETHING COMING ACROSS.
CANADIAN KEEPS THE DRY PATTERN LOCKED IN PLACE. WILL HAVE A SMALL
POP FOR TUESDAY.

TUESDAY NIGHT AND WEDNESDAY- CONFIDENCE...LOW
GFS AND ECMWF SHOW A TREND TOWARDS GRADUALLY INCREASING CYCLONIC
DIFFERENTIAL CYCLONIC VORTICITY ADVECTION THOUGH STRUCTURE/PLACEMENT
OF THE WAVE ALL OVER THE PLACE RIGHT NOW. SURFACE BOUNDARY PROGGD TO
THE SOUTH. ECMWF MORE AGGRESSIVE ON STRENGTH OF LLJ AND INCREASE
MOISTURE ADVECTION QUICKER WHILE GFS MAINTAINS A DRIER SOUTHEAST
FLOW.

&&

.AVIATION...COLD FRONT WILL EXIT FAR SOUTHERN WISCONSIN BY SUNRISE AS
WINDS WILL  ALSO PICK UP ESPECIALLY NEAR THE LAKE LATER. FORECAST
SOUNDING SHOW MID LEVEL DRYING THIS MORNING BEHIND DEPARTING MCS.
COOLER AIRMASS MAINLY BELOW 5 THSD FEET WITH STRONG LOW LEVEL
INVERSIONS. ALTHOUGH NAM/RUC FORECAST SOUNDINGS ARE NOT VERY MOIST
IN LOW LEVELS SATELLITE INDICATES EXTENSIVE MVFR STRATOCUMULUS
DECK IN THE COLDER AIR. GFS SOUNDINGS PICK THIS UP AND ARE
PREFERRED. CEILINGS SHOULD RISE TO VFR BY LATE AFTERNOON/EVENING.

ONCE SHOWERS/ISOLATED THUNDERSTORMS CONTINUE TO DIMINISH AND MOVE
SOUTH WILL KEEP FORECAST DRY AS 850 MB FLOW IS RATHER WEAK AND LOW
LEVEL JET STAYS WELL SOUTHWEST ACROSS WESTERN IOWA LATE THIS
AFTERNOON.

RAIN AND ISOLATED THUNDERSTORMS AGAIN EXPECTED LATE TONIGHT AS 850
MB LOW LEVEL JET PUSHES INTO EASTERN IOWA AND NORTHERN ILLINOIS.
WITH RAIN EXPECT SOME IFR CEILINGS LATE TONIGHT.

&&

.MARINE...NORTH NORTHEAST WINDS WILL INCREASE AFTER COLD FRONTAL
PASSAGE...AND DEVELOP FREQUENT GUSTS TO 20 TO 25 KNOTS THROUGH
THE DAY. THESE WINDS MAY GENERATE HIGH WAVES OF 3 TO 5 FEET ACROSS
THE NEARSHORE WATERS THROUGH AT LEAST THURSDAY. A SMALL CRAFT
ADVISORY WILL BE NEEDED.

THE PERSISTENT ONSHORE WINDS AND SUBSEQUENT HIGH WAVES SHOULD
CONTINUE TONIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT FRIDAY
     FOR LMZ643>646.

&&

SHORT/LONG TERM...COLLAR
TODAY/TONIGHT/AVIATION/MARINE...HENTZ
Hazardous weather outlook, Jun 8, 11:29 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1129 PM CDT WED JUN 8 2011

WIZ046-047-051-052-056>060-062>072-091200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1129 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DIMINISH ACROSS SOUTHERN WISCONSIN
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY NIGHT ACROSS
THE ENTIRE AREA...AS SOUTHERN WISCONSIN WILL REMAIN CLOSE TO A
NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. HEAVY
RAINFALL IS POSSIBLE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY
AS LOW PRESSURE MOVES ACROSS THE NORTHERN PLAINS TOWARDS WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED THE REST OF THE
NIGHT.

LMZ643>646-091200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1129 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS...MAINLY FROM PORT WASHINGTON SOUTH...WILL
DIMINISH DURING THE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

NORTHEAST WINDS AND HIGH WAVES WILL APPROACH SMALL CRAFT CRITERIA
THURSDAY THROUGH FRIDAY AS LOW PRESSURE PASSES JUST SOUTH OF THE
AREA.

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT INTO FRIDAY NIGHT...AS
SOUTHERN LAKE MICHIGAN WILL REMAIN CLOSE TO A NEARLY STATIONARY
FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH
WEDNESDAY.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 9:59 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TSTM WND GST     CUDAHY                  42.95N 87.86W
06/08/2011  M66.00 MPH       MILWAUKEE          WI   TRAINED SPOTTER

0933 PM     TSTM WND GST     RACINE                  42.73N 87.78W
06/08/2011  M60.00 MPH       RACINE             WI   AMATEUR RADIO

0945 PM     TSTM WND DMG     4 SW RACINE             42.69N 87.84W
06/08/2011                   RACINE             WI   AMATEUR RADIO

            TREES UPROOTED.

&&

WIMBERLEY
Local storm report, Jun 8, 10:05 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     MARINE TSTM WIND MILWAUKEE LAKESHORE     43.05N 87.88W
06/08/2011  M51 MPH          MILWAUKEE          WI   MESONET

            44 KNOT PEAK WIND AT MCKINLEY MARINA OBSERVATION SITE.

0940 PM     MARINE TSTM WIND PORT WASHINGTON LAKESHO 43.39N 87.87W
06/08/2011  M45 MPH          OZAUKEE            WI   MESONET

            39 KNOT PEAK WIND AT PORT WASHINGTON MARINA OBSERVATION
            SITE.

&&

WIMBERLEY
Local storm report, Jun 8, 10:19 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1019 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     RACINE                  42.73N 87.78W
06/08/2011  M52 MPH          RACINE             WI   MESONET

            RCPNS

&&

WIMBERLEY
Local storm report, Jun 8, 10:41 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1041 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     MARINE TSTM WIND KENOSHA LAKE SHORE      42.59N 87.81W
06/08/2011  M48 MPH          KENOSHA            WI   C-MAN STATION

            KNSW3. 42 KNOT GUST.

&&

WIMBERLEY
Local storm report, Jun 9, 1:33 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
133 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     1 N GREENFIELD          42.98N 88.01W
06/08/2011                   MILWAUKEE          WI   TRAINED SPOTTER

            8 INCH DIAMETER TREE LIMB DOWN. 77TH AND OKLAHOMA.

&&

PC
Special weather statement, Jun 9, 2:17 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 AM CDT THU JUN 9 2011

WIZ068-069-090745-
GREEN-ROCK-
217 AM CDT THU JUN 9 2011

...STRONG THUNDERSTORM MOVING INTO ROCK COUNTY...

AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF BRODHEAD IN GREEN COUNTY...
MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ORFORDVILLE BY 225 AM CDT...
  FOOTVILLE BY 230 AM CDT...
  JANESVILLE AIRPORT AND DOWNTOWN JANESVILLE BY 240 AM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:15 PM CDTSevere Thunderstorm WarningMKXDane60 min
Jun 8, 7:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette67 min
Jun 8, 7:39 PM CDTTornado WarningMKXDane51 min
Jun 8, 7:44 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette, Rock, Sauk46 min
Jun 8, 7:51 PM CDTSevere Thunderstorm WarningMKXSauk39 min
Jun 8, 8:05 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha40 min
Jun 8, 8:08 PM CDTSpecial Marine WarningMKX52 min
Jun 8, 8:15 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Kenosha, Milwaukee, Racine and 3 more45 min
Jun 8, 8:24 PM CDTSpecial Marine WarningMKX111 min
Jun 8, 8:32 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette28 min
Jun 8, 8:43 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac34 min
Jun 8, 8:59 PM CDTSpecial Marine WarningMKX79 min
Jun 8, 9:01 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 4 more59 min
Jun 8, 9:11 PM CDTAreal Flood AdvisoryMKXGreen, Kenosha, Lafayette, Racine, Rock, Walworth3 hr
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningMKXGreen, Rock48 min

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.